# SDR ASAA2020101733369

- Difficulty date: October 17, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 32,499 hours, 9,366 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6225135822
- Part serial: 41513N
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 24,396 hours, 7,885 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PWS FAIL AND WXR FAIL.  GROUNDED-YES.  REMOVED AND REPLACED WXR ANTENNA DRIVE UNIT.  WXR SYSTEM OPERATIONAL TEST ACCOMPLISHED WITH NO DEFECTS NOTED, REF B737-800 AMM 34-43-11.  ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
